Aa
A
A
Close
Avatar universal
Antidepressants and viagra
I'm 35 years old and have no health problems causing erectile disfunction but I started taking SSRI and SNRI antidepressants and am now suffering from no libido and weak almost unusable erections. I was wondering if viagra would help or would it be unsafe to combine with this type of med.....I'm too embarrased to ask my doctor about it and don't wan't to pay $12.00 to ask a doctor here. Anybody have this type of problem before. I"ve tried natural products from gnc but it seems like all the herbal stuff doesn't mix well with the pharmacuticals.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Sexual Health Community Resources
Top Sexual Health Answerers
139792 tn?1498589250
Blank
Indore, India
Avatar universal
Blank
st. louis, MO
11369760 tn?1449507972
Blank
Southwest , MI